Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 112, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2019, 7:27 PM MDT for 4 counties in Colorado. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 7:27 PM MDT (01:27 UTC)
- Expired
- Jun 22, 2019, 8:00 PM MDT
- In force
- 33 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Baca County, CO, Bent County, CO, Las Animas County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 124 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:28 PM MDT | HAIL 2 | 10 Sse Higbee, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 5:44 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.5 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
702
WUUS55 KPUB 230127
SVRPUB
COC009-011-071-089-230200-
/O.NEW.KPUB.SV.W.0112.190623T0127Z-190623T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
727 PM MDT Sat Jun 22 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Otero County in southeastern Colorado...
Northwestern Baca County in southeastern Colorado...
East central Las Animas County in southeastern Colorado...
Southwestern Bent County in southeastern Colorado...
* Until 800 PM MDT.
* At 727 PM MDT, a severe thunderstorm was located 10 miles southeast
of Higbee, or 25 miles south of North La Junta, moving northeast at
25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Otero, northwestern Baca, east central Las Animas and
southwestern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3749 10337 3772 10351 3787 10308 3764 10295
3757 10309
TIME...MOT...LOC 0127Z 233DEG 22KT 3764 10336
HAIL...1.25IN
WIND...60MPH
$$
ep2 follow-up statements
274
WWUS55 KPUB 230142
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
742 PM MDT Sat Jun 22 2019
COC009-011-071-089-230200-
/O.CON.KPUB.SV.W.0112.000000T0000Z-190623T0200Z/
Otero CO-Baca CO-Las Animas CO-Bent CO-
742 PM MDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN OTERO...NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS
AND SOUTHWESTERN BENT COUNTIES...
At 741 PM MDT, a severe thunderstorm was located 13 miles southeast
of Higbee, or 27 miles southeast of North La Junta, moving northeast
at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Otero, northwestern Baca, east central Las Animas and
southwestern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3751 10329 3775 10341 3787 10308 3764 10295
3757 10309
TIME...MOT...LOC 0141Z 240DEG 23KT 3766 10323
HAIL...1.25IN
WIND...60MPH
$$
ep635
WWUS55 KPUB 230152
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
752 PM MDT Sat Jun 22 2019
COC089-230202-
/O.CAN.KPUB.SV.W.0112.000000T0000Z-190623T0200Z/
Otero CO-
752 PM MDT Sat Jun 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTERO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southeastern Colorado.
LAT...LON 3751 10329 3779 10331 3787 10308 3764 10295
3757 10309
TIME...MOT...LOC 0152Z 242DEG 20KT 3764 10316
$$
COC009-011-071-230200-
/O.CON.KPUB.SV.W.0112.000000T0000Z-190623T0200Z/
Baca CO-Las Animas CO-Bent CO-
752 PM MDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHWESTERN BENT
COUNTIES...
At 752 PM MDT, a severe thunderstorm was located 18 miles southeast
of Higbee, or 30 miles southeast of North La Junta, moving northeast
at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Baca, east central Las Animas and southwestern Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3751 10329 3779 10331 3787 10308 3764 10295
3757 10309
TIME...MOT...LOC 0152Z 242DEG 20KT 3764 10316
HAIL...1.00IN
WIND...60MPH
$$
epWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:58 PM MDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jun 22, 2:58 PM MDT, 4 hours 29 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 258 PM MDT Sat Jun 22 2019 .SHORT TERM...(This evening through Sunday) Issued at 238 PM MDT Sat Jun 22 2019 Unseasonably strong upper low will provide forcing for widespread showers and thunderstorms today across most of the district. Winds at low levels will transition to easterly this afternoon, advecting 40s and low 50 dew points back westward into the southeast plains. Frontal boundary is progged to lift back northward off the Raton Mesa region with convection firing across this region as well as moving off the mountains into the I-25 corridor between 3 and 4 PM. Plenty of deep layer shear will be in place with easterly surface winds beneath strong southwest flow aloft. This nets 50 to 60 kts of deep layer shear, which will be sufficient for supercell thunderstorms with the threat of large hail, damaging winds, and even an isolated tornado, especially where low level helicity is maximized by easterly flow or where rapidly intensifying storms can tap vorticity along a boundary. Greatest threat area for severe appears to be along the I-25 corridor, stretching eastward along and north of the Raton Mesa region with Las Animas, Baca, Prowers and Bent counties looking like the most likely target areas this evening. Threat for thunderstorms transitions eastward this evening, but may linger past midnight across the far southeast plains as high res models show several line clusters redeveloping as the forcing from the trough axis moves through. The mountain areas will also see widespread showers and thunderstorms today. Concern for burn scar flash flooding is elevated today, but fast storm motions may mitigate this threat some unless storms train over the same spot. There will be the potential for hail today as well with the stronger storms across the mountains, which could play in our favor and limit flash flood threat some. Higher peaks along the Continental Divide will pick up some light snow accumulations through tonight. As the upper trough swings through on Sunday, some trailing activity will be possible across the central mountains and eastern half of the area through the day. Although dew points will be lower, cold air aloft still leads to some modest CAPE, so some small hail will be possible with the isolated stronger storms across the plains. Activity should decrease into the early evening. -KT .LONG TERM...(Sunday night through Saturday) Issued at 238 PM MDT Sat Jun 22 2019 Flow aloft transitions to westerly behind the departing storm for Monday. This brings pretty good drying to the area, though with some mid/high based moisture and some weak perturbations propagating through the flow aloft, will still be looking at isolated afternoon thunderstorms over the mountains. Given limited low level moisture/instability, main threat will be localized gusty winds and lightning. Flow aloft transitions to southwesterly for the remainder of the week as the upper low moves into the Pacific Northwest and gradually lifts northward into British Columbia and Alberta provinces towards weeks end. This set up will allow for hotter and drier weather across the region, punctuated by mainly high based afternoon thunderstorms over the mountains. There will also be the potential for isolated thunderstorm activity along a dry line across the southeast plains. Again, mainly gusty winds and lightning will be the primary storm threats over the mountains. One or two stronger storms will be possible across the plains depending on the location of the dry line, available low level moisture/instability and presence of a strong enough trigger. Winds will be trending upwards through the week as southwest flow aloft increases resulting in breezy afternoon winds across the mountains and plains. Temperatures will be pushing well into the 90s across the plains with 70s and 80s for the mountain and valley communities by mid to late week. -KT && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 238 PM MDT Sat Jun 22 2019 Window for thunderstorms to affect KCOS and KPUB terminals will persist through 01-02z. A few embedded strong to severe storms will be possible which will be capable of producing large hail, wind gusts up to 50 kts and brief MVFR to IFR conditions with heavy rain. Storms will move east of the I-25 corridor through the evening with lingering VFR cloud cover into the night. Sunday will see more isolated thunderstorm activity but probability will be lower for impacting the TAF sites. KALS will see breezy southwest winds continue into the evening with the possibility of an isolated shower or thunderstorm. Brief MVFR conditions will be possible if the terminal is impacted along with wind gusts up to 40 kts. Thunderstorms will decrease through the evening with VFR conditions overnight into Sunday. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Freeze Watch from late Sunday night through Monday morning for COZ069>071. && SHORT TERM...KT LONG TERM...KT AVIATION...KT
Hazardous weather outlook, Jun 22, 10:54 AM MDT, 8 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1054 AM MDT Sat Jun 22 2019 COZ058>089-093>099-231700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1054 AM MDT Sat Jun 22 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight An unseasonably strong storm system will continue to move across the Rockies through tonight, bringing the potential to produce strong to severe thunderstorms across all of south central and southeast Colorado this afternoon and evening. Over the mountains and valleys, heavy rain, wind gusts to 60 mph and hail up to the size of quarters will be possible with the stronger storms. Localized flash flooding will also be possible, especially if the heavy rain falls across the newer burn areas of the Spring, Junkins and Hayden Pass burn scars. Local snow accumulations of up to a few inches will also be possible across the higher peaks. Most of the stronger storms will occur this afternoon. Across the I-25 Corridor through the far southeast Plains, strong to severe thunderstorms will be possible this afternoon through tonight. Storm intensity will be dependent on how unstable the atmosphere can become, with areas which receive more daytime heating will see the best chances for severe storms. The main threat from storms will be large hail greater than an inch in diameter, damaging wind gusts up to 70 mph and heavy rain, with even a tornado or two also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated afternoon and evening showers and thunderstorms will be possible each day. The primary threats will be hail up to the size of nickels and wind gusts to 45 mph. All storms will produce dangerous cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Conditions that meet reporting criteria for spotters will be possible across all of south central and southeast Colorado this afternoon and evening. 23/23
In the hours before
Special weather statement, Jun 22, 5:49 PM MDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service Pueblo CO 549 PM MDT Sat Jun 22 2019 COZ086-087-089-093-230015- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Crowley County CO-La Junta Vicinity/Otero County CO- 549 PM MDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO...NORTHEASTERN HUERFANO...SOUTHWESTERN CROWLEY AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 615 PM MDT... At 548 PM MDT, Doppler radar was tracking a strong thunderstorm 19 miles south of Avondale, or 25 miles southeast of Pueblo, moving northeast at 40 mph. Heavy rain, penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Fowler. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 100 AM MDT for southeastern Colorado. LAT...LON 3782 10438 3801 10450 3829 10407 3798 10387 TIME...MOT...LOC 2348Z 242DEG 33KT 3795 10437 mw
Special weather statement, Jun 22, 5:49 PM MDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service Pueblo CO 549 PM MDT Sat Jun 22 2019 COZ089-093-094-230030- Crowley County CO-Eastern Las Animas County CO- La Junta Vicinity/Otero County CO- 549 PM MDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN CROWLEY COUNTIES UNTIL 630 PM MDT... At 549 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Delhi, or 28 miles southwest of La Junta, moving northeast at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... La Junta, North La Junta, Swink, Cheraw and Timpas. LAT...LON 3759 10390 3770 10404 3823 10352 3782 10343 TIME...MOT...LOC 2349Z 235DEG 35KT 3768 10390 ep
Special weather statement, Jun 22, 6:20 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
620 PM MDT Sat Jun 22 2019
COZ093-097-230100-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
620 PM MDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO AND
NORTHWESTERN BENT COUNTIES UNTIL 700 PM MDT...
At 620 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of North La Junta, moving northeast at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
La Junta, North La Junta, Las Animas, Swink, Cheraw, Hasty, John
Martin Reservoir, Blue Lake, Fort Lyon and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near John Martin Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3774 10357 3792 10376 3825 10340 3826 10309
3808 10289
TIME...MOT...LOC 0020Z 233DEG 37KT 3786 10356
EPSpecial weather statement, Jun 22, 6:23 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
623 PM MDT Sat Jun 22 2019
COZ089-093-230115-
Crowley County CO-La Junta Vicinity/Otero County CO-
623 PM MDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO AND CROWLEY
COUNTIES UNTIL 715 PM MDT...
At 622 PM MDT, Doppler radar was tracking a strong thunderstorm near
Manzanola, or 21 miles west of La Junta, moving northeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Fowler, Ordway, Manzanola, Olney Springs, Sugar City and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3792 10391 3805 10404 3852 10403 3850 10356
3826 10352
TIME...MOT...LOC 0022Z 226DEG 34KT 3805 10393
EPSpecial weather statement, Jun 22, 6:56 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Pueblo CO 656 PM MDT Sat Jun 22 2019 COZ093-094-097-230145- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- La Junta Vicinity/Otero County CO- 656 PM MDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 745 PM MDT... At 655 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles southwest of Higbee, or 26 miles south of North La Junta, moving east at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Otero, northeastern Las Animas and southwestern Bent Counties. LAT...LON 3749 10367 3766 10373 3784 10312 3758 10308 TIME...MOT...LOC 0055Z 254DEG 28KT 3760 10362 ep
Special weather statement, Jun 22, 7:23 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
723 PM MDT Sat Jun 22 2019
COZ094-230215-
Eastern Las Animas County CO-
723 PM MDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 815 PM MDT...
At 723 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Branson, or 24 miles north of Des Moines, moving
northeast at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Kim.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southeastern Colorado.
LAT...LON 3713 10386 3743 10345 3721 10325 3700 10368
3700 10375
TIME...MOT...LOC 0123Z 233DEG 22KT 3710 10373
epThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:20 PM MDT | Special Weather Statement | PUB | Otero | 40 min |
| Jun 22, 6:23 PM MDT | Special Weather Statement | PUB | Crowley | 52 min |
| Jun 22, 6:56 PM MDT | Special Weather Statement | PUB | Otero | 49 min |
| Jun 22, 7:06 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 24 min |
| Jun 22, 7:23 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| Jun 22, 7:40 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 35 min |
| Jun 22, 8:01 PM MDT | Special Weather Statement | PUB | 44 min | |
| Jun 22, 8:15 PM MDT | Tornado Warning | PUB | Baca, Bent, Prowers | 30 min |
| Jun 22, 8:17 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 28 min |
| Jun 22, 8:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 32 min |
| Jun 22, 8:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 44 min |
| Jun 22, 9:06 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 24 min |
| Jun 22, 9:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 23 min |
| Jun 22, 9:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 33 min |
| Jun 22, 9:47 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Jun 22, 9:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 22, 10:28 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| Jun 23, 4:54 AM MDT | Freeze Warning | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 26 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.